# SDR NACA20050026

- Difficulty date: October 21, 2005
- Submitted: October 24, 2005
- Operation: Air carrier
- Aircraft: N99330
- Make and model: Doug DC-6A
- Aircraft serial: 43576
- Aircraft time: 31,638 hours
- Engine: Pwa R2800CB3
- Engine time: 956 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 356993
- Part serial: 707803
- Condition: Cracked
- Location: Nr 2
- Part time: 956 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

NR 2 ENGINE SHUT DOWN ON CLIMB OUT DUE TO DOUBLE SHORTED SECONDARY NR 2 CYLINDER.  FOUND NR 2 CYLINDER CRACKED.  REPLACED NR 2 CYLINDER.  LEAK AND OP CHECKED GOOD IAW NAC DC-6MM SECTION V PG 16 & 16A.
